# SDR DL76L091548

- Difficulty date: September 23, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 59,683 hours, 8,661 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Overheat Sensor
- Condition: Defective
- Location: Lt Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L PACK OFF L PACK TEMP LIGHTS ILLUM W/ INOP AND PACK OFF LIGHTS ON TAXI OUT.  REPLACED ACM INLET SENSOR, NO HELP WILL NOT RESET.  REPLACED COMP OUTLET OVERHEAT SENSOR M555 L PACK CHECKS GOOD MFR 641137-1.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
